Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2, Issue 2, Pages 51-69

Integral representations for Padé-type operators

1Department of Mathematics, Hellenic Air Force Academy, Dekeleia Attikis, Greece
2Jean Moreas 19, 152 32 Chalandri, Athens, Greece

Received 2 October 2000; Revised 10 October 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nicholas J. Daras, “Integral representations for Padé-type operators,” Journal of Applied Mathematics, vol. 2, no. 2, pp. 51-69, 2002.